Per citar aquest document:
Sur la structure du groupe d'automorphismes de certaines surfaces affines
Lamy, Stéphane

Data: 2005
Resum: We describe the structure of the group of algebraic automorphisms of the following surfaces 1) P1 k x P1 k minus a diagonal; 2) P1 k x P1 k minus a fiber. The motivation is to get a new proof of two theorems proven respectively by L. Makar-Limanov and H. Nagao. We also discuss the structure of the semi-group of polynomial proper maps from C2 to C2.
Drets: Tots els drets reservats.
Llengua: Francès.
Document: Article ; recerca ; article ; publishedVersion
Matèria: Algebraic automorphisms ; Amalgamated products ; Polynomial proper maps
Publicat a: Publicacions matematiques, V. 49 N. 1 (2005) , p. 3-20, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_49105_01

18 p, 225.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-06-12

   Favorit i Compartir